# SDR CA130529002

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, THE MASTER WARNING WENT OFF FOR A LT ENGINE LOW OIL PRESSURE. THE ENGINE THEN FLAMED OUT WITHOUT ANY CREW INPUT.  THE ENGINE WAS SECURED AND A SINGLE ENGINE LANDING WAS ACCOMPLISHED AT DESTINATION.  POST FLIGHT INSPECTION FOUND NUMEROUS ENGINE FAULTS AS WELL AS TURBOMACHINE CHIP DETECTOR CONTAMINATION WITH METALLIC DEBRIS.  THE ENGINE WILL BE REPLACED AND FORWARDED FOR REPAIRS.
